# SDR IPXA2016102910009

- Difficulty date: October 5, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7988501
- Condition: Cracked
- Location: Bs 1821-1841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, REPAIR SPLICE FITTING CRACKED L38R BETWEEN BS 1821 - 1841.  REMOVED, FABRICATED AND INSTALLED A REPLACEMENT SPLICE FITTING IAW EA 011-5310-01-A6519 REV. IR AND EO MD11-5310-62325-A (MAJOR)
